Open Access
Translator Disclaimer
2011 Some Dimensions of Spaces of Finite Type Invariants of Virtual Knots
Dror Bar-Natan, Iva Halacheva, Louis Leung, Fionntan Roukema
Experiment. Math. 20(3): 282-287 (2011).

Abstract

We compute many dimensions of spaces of finite type invariants of virtual knots (of several kinds) and the dimensions of the corresponding spaces of “weight systems,” finding everything to be in agreement with the conjecture that “every weight system integrates.”

Citation

Download Citation

Dror Bar-Natan. Iva Halacheva. Louis Leung. Fionntan Roukema. "Some Dimensions of Spaces of Finite Type Invariants of Virtual Knots." Experiment. Math. 20 (3) 282 - 287, 2011.

Information

Published: 2011
First available in Project Euclid: 6 October 2011

zbMATH: 1262.57009
MathSciNet: MR2836253

Subjects:
Primary: 57M25

Keywords: finite type invariants , Polyak algebra , Reidemeister moves , Virtual knots , weight systems

Rights: Copyright © 2011 A K Peters, Ltd.

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.20 • No. 3 • 2011
Back to Top